MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA NAVICROSS; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA NAVICROSS; CATHETER, PERCUTANEOUS
Model Number NC35131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: requested, not provided due to hospital policy.A6: race: requested, not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: staff interventional cardiologist.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.History investigation of the product with the involved product code/lot number - no anomaly was found in the manufacturing record and the shipping inspection record.- no other similar report was found in the past complaint file.Please refer to section h10 for the importer's report related to this event.Terumo medical corporation (tmc) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
Terumo medical corporation received the following reported information: during a peri-valvular leak case, the navicross was pushed through the leak, behind the valve and into the left ventricle.The wire was exchanged for a safari wire.The navicross was pulled to be removed from the body.There was some difficulty pulling the navicross out.After removal it was noticed that a marker band was left on the wire.Attempts to snare it out were made.Eventually the marker band ended up in the ventricle behind some papillary muscle.The patient will be brought back in a few weeks to attempt closure of perivavular leak again.The estimated blood loss was less than 250cc.Additional information was received on 04feb2026: sl: the patient was stable, and there was no harm to the patient.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.Appearance confirmation of the actual device.- the second marker was missing.- a crimped mark was found at the position of the second marker.- no lifting or other anomaly was found in the third marker.- abrasion was found on the outer layer from the proximal side beyond the second marker to the crimped mark.This suggested that some kind of object had abraded the second marker from its proximal end toward the distal end.Dimensions of the actual device: - the outer diameter of the shaft: it met the factory's specifications.No anomaly was found.- the depth of the crimped mark (the difference between the outer diameter of the crimped mark and that of the adjacent part): it is equivalent to that of a current product which the second marker was taken out from.- no anomaly was found.No anomalies were found in the dimensions of the actual device.In addition, based on the investigation result 2, since the crimped depth was the same as that of the product of the involved product code/lot, it is inferred that the second marker was crimped normally.In this case, it was thought that the actual device was removed while in excessive contact with some object (such as a stenosis part) during use, which may have caused abrasions from the proximal end toward the distal end of the second marker, and the second marker to fall off.Ashitaka factory assures the quality of this product through the following work and controls.- the crimping of the markers is performed under the definite crimping conditions, with a core wire of controlled outer diameter inserted into the shaft.- the outer diameters of the shaft and of the marker after crimping are measured on 100% basis to ensure that the markers are crimped securely.- after the crimping process, a 100% electrical inspection of the markers is performed to detect any anomalies including cracks.The ifu of this product indicates as follows: - carefully handle the product under fluoroscopy.If any resistance is felt while handling the product, immediately stop the manipulation and find out the cause to avoid damage to blood vessels and separation or breakage of the product.Terumo medical corporation (tmc) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
Additional information was received on 03mar2026: the doctor confirmed they plan to leave the navicross marker alone and will relook at it when the patient gets a transcatheter aortic valve replacement.

Brand Name
NAVICROSS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24492481
Report Number9681834-2026-00035
Device Sequence Number10685192
Product Code DQY
UDI-Device Identifier04987350709202
UDI-Public(01)04987350709202(17)271231(10)250123
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNC35131
Device Catalogue NumberWS*NA350N3H
Device Lot Number250123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown